# SDR DALA2015042302900

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION  ON  FLOORBEAM  -Y81 AT FWD GALLEY AREA FROM  FRAME 12 TO  FRAME 16, L=0.381", W=0.160", D=0.001".  SSI 531189. REPLACED FLOORBEAM -Y81 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 16 AND FASTENERS IAW SRM 51-72-11 AND DWG D53112828.
